Duke Mathematical Journal

A universal multicoefficient theorem for the Kasparov groups

Marius Dadarlat and Terry A. Loring

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 84, Number 2 (1996), 355-377.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077243834

Mathematical Reviews number (MathSciNet)
MR1404333

Zentralblatt MATH identifier
0881.46048

Digital Object Identifier
doi:10.1215/S0012-7094-96-08412-4

Subjects
Primary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]
Secondary: 19K35: Kasparov theory ($KK$-theory) [See also 58J22] 46L35: Classifications of $C^*$-algebras

Citation

Dadarlat, Marius; Loring, Terry A. A universal multicoefficient theorem for the Kasparov groups. Duke Math. J. 84 (1996), no. 2, 355--377. doi:10.1215/S0012-7094-96-08412-4. http://projecteuclid.org/euclid.dmj/1077243834.


Export citation

References

  • [Bl] B. Blackadar, $K$-theory for operator algebras, Mathematical Sciences Research Institute Publications, vol. 5, Springer-Verlag, New York, 1986.
  • [B] W. Browder, Algebraic $K$-theory with coefficients $\~Z/p$, Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), I, Lecture Notes in Math., vol. 657, Springer, Berlin, 1978, pp. 40–84.
  • [Br1] L. G. Brown, Extensions and the structure of $C\sp\ast$-algebras, Symposia Mathematica, Vol. XX (Convegno sulle Algebre $C\sp\ast$ e loro Applicazioni in Fisica Teorica, Convegno sulla Teoria degli Operatori Indice e Teoria $K$, INDAM, Rome, 1975), Academic Press, London, 1976, pp. 539–566.
  • [Br2] L. G. Brown, The universal coefficient theorem for ${\rm Ext}$ and quasidiagonality, Operator algebras and group representations, Vol. I (Neptun, 1980), Monogr. Stud. Math., vol. 17, Pitman, Boston, MA, 1984, pp. 60–64.
  • [BrD] L. G. Brown and M. Dadarlat, Extensions of $C^{\ast}$-algebras and quasidiagonality, to appear in J. London Math. Soc. (2).
  • [BMMS] R. R. Bruner, J. P. May, J. E. McClure, and M. Steinberger, $H\sb \infty$ ring spectra and their applications, Lecture Notes in Mathematics, vol. 1176, Springer-Verlag, Berlin, 1986.
  • [Cu] J. Cuntz, $K$-theory for certain $C\sp{\ast}$-algebras. II, J. Operator Theory 5 (1981), no. 1, 101–108.
  • [D] M. Dadarlat, Approximately unitarily equivalent morphisms and inductive limit $C\sp \ast$-algebras, $K$-Theory 9 (1995), no. 2, 117–137.
  • [DL1] M. Dadarlat and T. A. Loring, Classifying $C^{\ast}$-algebras via ordered $\mod$-$p$$K$-theory, to appear in Math. Ann.
  • [DL2] M. Dadarlat and T. A. Loring, Extensions of certain real rank zero $C\sp *$-algebras, Ann. Inst. Fourier (Grenoble) 44 (1994), no. 3, 907–925.
  • [DL3] M. Dadarlat and T. A. Loring, $K$-homology, asymptotic representations, and unsuspended $E$-theory, J. Funct. Anal. 126 (1994), no. 2, 367–383.
  • [Ei] S. Eilers, A complete invariant for $AD$ algebras with bounded torsion in $K_1$, to appear in J. Funct. Anal.
  • [Ell] G. Elliott, On the classification of $C\sp{\ast}$-algebras of real rank zero, J. Reine Angew. Math. 443 (1993), 179–219.
  • [F] L. Fuchs, Infinite abelian groups. Vol. I, Pure and Applied Mathematics, Vol. 36, Academic Press, New York, 1970.
  • [KS] J. Kaminker and C. Schochet, $K$-theory and Steenrod homology: applications to the Brown-Douglas-Fillmore theory of operator algebras, Trans. Amer. Math. Soc. 227 (1977), 63–107.
  • [Kar] M. Karoubi, $K$-théorie algébrique de certaines algèbres d'opérateurs, Algèbres d'opérateurs (Sém., Les Plans-sur-Bex, 1978), Lecture Notes in Math., vol. 725, Springer, Berlin, 1979, pp. 254–290.
  • [Kas] G. G. Kasparov, The operator $K$-functor and extensions of $C^{\ast}$-algebras, Math. USSR Izv. 16 (1981), 513–572.
  • [Lo1] T. A. Loring, $C\sp{\ast}$-algebras generated by stable relations, J. Funct. Anal. 112 (1993), no. 1, 159–203.
  • [Lo2] T. A. Loring, Stable relations II: corona semiprojectivity and dimension-drop $C^{\ast}$-algebras, to appear in Pacific J. Math.
  • [LP] T. A. Loring and G. K. Pedersen, Smoothing techniques in $C^{\ast}$-algebra theory, preprint, 1994.
  • [PS] V. Paulsen and N. Salinas, Two examples of nontrivial essentially $n$-normal operators, Indiana Univ. Math. J. 28 (1979), no. 5, 711–724.
  • [Rø] M. Rørdam, Classification of certain infinite simple $C\sp{\ast]$-algebras, J. Funct. Anal. 131 (1995), no. 2, 415–458.
  • [RS] J. Rosenberg and C. Schochet, The Künneth theorem and the universal coefficient theorem for Kasparov's generalized $K$-functor, Duke Math. J. 55 (1987), no. 2, 431–474.
  • [Sa] N. Salinas, Relative quasidiagonality and $KK$-theory, Houston J. Math. 18 (1992), no. 1, 97–116.
  • [Sc1] C. Schochet, On the fine structure of the Kasparov groups, preprint.
  • [Sc2] C. Schochet, Topological methods for $C\sp{\ast}$-algebras. III. Axiomatic homology, Pacific J. Math. 114 (1984), no. 2, 399–445.
  • [Sc3] C. Schochet, Topological methods for $C\sp{\ast}$-algebras. IV. Mod $p$ homology, Pacific J. Math. 114 (1984), no. 2, 447–468.
  • [Sc4] C. Schochet, The UCT, the Milnor sequence, and a canonical decomposition of the Kasparov groups, $K$-Theory 10 (1996), no. 1, 49–72.